Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012, Special Issue (2012), Article ID 183040, 12 pages.
The Convergent Behavior for Parametric Generalized Vector Equilibrium Problems
We study some properties for parametric generalized vector equilibrium problems and the convergent behavior for the correspondent solution sets of this problem under some suitable conditions. Several existence results and the topological structures of the efficient solutions set are established. Some new results of existence for weak solutions and strong solutions are derived. Finally, we give some examples to illustrate our theory including the example studied by Fang (1992), who established the perturbed nonlinear program and described successfully that the optimal solution of will approach the optimal solution of linear program (P).
J. Appl. Math., Volume 2012, Special Issue (2012), Article ID 183040, 12 pages.
First available in Project Euclid: 3 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lin, Yen-Cherng; Cheng, Po-Jen; Lee, Su-Ling. The Convergent Behavior for Parametric Generalized Vector Equilibrium Problems. J. Appl. Math. 2012, Special Issue (2012), Article ID 183040, 12 pages. doi:10.1155/2012/183040. https://projecteuclid.org/euclid.jam/1357178240